# SDR C2XA08IA073

- Difficulty date: March 1, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N16571
- Make and model: Emb EMB-145LR
- Aircraft serial: 145633
- Aircraft time: 12,657 hours, 9,793 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 3102, THE CREW REPORTED A BURNING SMELL WITH PACK 2 ON THE GROUND.  MAINTENANCE PLACED THE NUMBER 2 PACK ON MEL 21-51-00/2 CAT C, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  EWR MAINTENANCE OPERATIONALLY CHECKED THE NUMBER TWO PACK WITH NO DEFECTS NOTED, REMOVED THE MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE ON 03/03/08.
